# SDR AALA201804199029

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 52,945 hours, 23,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EMERGENCY LIGHT HOUSING BROKEN ON SEATS 9L, 10L, 12L, AND 14L.  REPLACED THE EMERGENCY LIGHT HOUSINGS IAW CMM 25-22-52.
